Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Light brown spotting, foul smell, swollen vagina post intercourse. On depo shot. Medical attention needed?

Hi, i am 17 years old and i am on the depo shot ( birthcontrol ) I recently started to get a light brown discharge spotting and it smells bad. Also recently, when i have had sex my vag lips and around my vagina gets swollen, it stings, and it is also a bit itchy. Sometimes i also peel from around my lips. About a month or two ago i took a pill for a yeast infection . How will brown discharge and smell go away?
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Namasthe
Welcome to Healthcare-Magic
Greetings of the day

Its likely you have developed recurrent fungal infection. Local application of Clotrimazole ointment or Vaginal pessary will be curative.
Also if the symptoms persists would suggest you to consult Gynecologist

In case you need any further assistance, will be glad to assist you.

Wishing you happy and healthy life

Take Care

Best Regards
Dr T Shobha Deepak
MBBS,MD
Answered: Sun, 29 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor